| Model Number |
406136 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/27/2023
Type of Reportable Event
Malfunction
Event or Problem Description
During an atrial fibrillation cryoablation procedure, a blood leak from the hemostasis valve was noted.The introducer was exchanged and the procedure was completed with no adverse consequences to the patient.
Additional Manufacturer Narrative
One 14f fast-cath introducer sheath was received for evaluation.The dilator was also received.The sheath passed pressure and aspiration leak testing with no anomalies observed.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported leak remains unknown.